My daughter has been treated with Tamoxifen for over 6 yrs for McCune Albright Syndrome, she is now having abnormal bleeding for over 3 months. Dr's did ultrasound and said that she has abnormal thickening of her endometrium and also found a uterine polyp, can this be related to taking Tamoxifen? Any information would be helpful.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abnormal Uterine Bleeding - I am getting ready to start taking Aleese in a few days for unexplained?
Posted 19 Sep 2009 • 1 answer
Posted 30 Jun 2011 • 5 answers
Polycystic Ovary Syndrome - Im not crazy about my doctor nor do I always trust her so ill throw this
Posted 28 Feb 2012 • 2 answers
Posted 30 Jan 2014 • 2 answers
Posted 19 Feb 2014 • 1 answer